# SDR ASAA2020011731872

- Difficulty date: January 17, 2020
- Submitted: January 18, 2020
- Operation: Air carrier
- Aircraft: N926VA
- Make and model: Airbus A321-253N
- Aircraft serial: 8120
- Aircraft time: 5,696 hours, 1,512 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ENG 1 ANTI-ICE CLASS II MX MESSAGE GROUNDED - YES. PERFORMED OPS CHECK ON NR 1 ENG. ANTI-ICE PER AMM 30-21-00-710-002-A. OPS CHECK GOOD, NO DEFECTS NOTED.
